Toxic epidermal necrolysis

Toxic epidermal necrolysis is a life-threatening skin disorder which causes the skin to blister and peel. This condition can be caused by a reaction to some medicines, and it progresses quickly and usually requires hospitalization.

Last Updated: July 7, 2009

Author: Bets Davis, MFA

Medical Review: E. Gregory Thompson, MD - Internal Medicine & Harold S. Nelson, MD - Allergy and Immunology

related physicians

related services

Bon Secours International| Sisters of Bon Secours USA| Bon Secours Health System

This information does not replace the advice of a doctor. Healthwise disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Privacy Policy. How this information was developed to help you make better health decisions.

© 1995-2010 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.